Hospitalizations for varicella in the United States, 1988 to 1999 : The Pediatric Infectious Disease Journal

Secondary Logo

Journal Logo

You can read the full text of this article if you:

Access through Ovid
Original Studies

Hospitalizations for varicella in the United States, 1988 to 1999

GALIL, KARIN MD, MPH; BROWN, CEDRIC MS; LIN, FELIX MD, MPH; SEWARD, JANE MBBS, MPH

Author Information
The Pediatric Infectious Disease Journal: October 2002 - Volume 21 - Issue 10 - p 931-934
  • Buy

Abstract

© 2002 Lippincott Williams & Wilkins, Inc.